# SDR SWAA2021052117007

- Difficulty date: September 19, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 64,743 hours, 38,356 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H GEAR FWD TRUNNION FITTING-ALL FOUR LUGS HAVE BORE DIAMTERS THAT ARE BEYONG THE 'NOMINAL' BORE DIMENSION OF 1.5602' TO 1.5610' / REPAIRED PER EA 1-A57-3246 REF D&M ENTERPRISES A/R WORK ORDER SSR# 1244
